Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 7, No. 4

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 7, Number 4


Abdelaziz Mennouni

Alberto Simoes

Antonio Boccuto

Arman Aghili

Cecília Rosa

David Bartl

Dimple Chalishajar

Hari M. Srivastava

Kuldeep Narain Mathur

Lana Yeganova

Li Wang

Marek Brabec

Maria Alessandra Ragusa

Michael Wohlgenannt

Mohammad Sajid


Peng Zhang

Petr Bujok

Philip Philipoff

R. Roopkumar

Roberto S. Costas-Santos

Rovshan Bandaliyev

Saima Anis

Sanjib Kumar Datta

Selcuk Koyuncu

Sergiy Koshkin

Xinyun Zhu

Youssef El-Khatib



Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.